Dymadon for Kids STRAWBERRY flavour 2 years - 12 years 100mL PARACETAMOL

Save $2
filler

Price:
$8.99 $10.99

Description

Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.
Dymadon for kids is a great tasting, strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age.

Active ingredients:paracetamol 50mg/mL or 250mg/5mL. Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon is colour, sugar and alcohol free.

Payment & Security

American Express Apple Pay Google Pay Mastercard PayPal Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed